Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Vespri, Vincenzo / Marano, Salvatore Angelo


IMPACT FACTOR 2018: 0.726
5-year IMPACT FACTOR: 0.869

CiteScore 2018: 0.90

SCImago Journal Rank (SJR) 2018: 0.323
Source Normalized Impact per Paper (SNIP) 2018: 0.821

Mathematical Citation Quotient (MCQ) 2018: 0.34

ICV 2018: 152.31

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 1, Issue 3

Issues

Volume 13 (2015)

Almost periodic solutions of neutral impulsive systems with periodic time-dependent perturbed delays

Valéry Covachev / Zlatinka Covacheva / Haydar Akça / Eada Al-Zahrani
Published Online: 2003-09-01 | DOI: https://doi.org/10.2478/BF02475211

Abstract

A neutral impulsive system with a small delay of the argument of the derivative and another delay which differs from a constant by a periodic perturbation of a small amplitude is considered. If the corresponding system with constant delay has an isolated ω-periodic solution and the period of the delay is not rationally dependent on ω, then under a nondegeneracy assumption it is proved that in any sufficiently small neighbourhood of this orbit the perturbed system has a unique almost periodic solution.

Keywords: neutral impulsive system; almost periodic solution

Keywords: 34A37; 34K10

  • [1] H. Akça and V.C. Covachev: “Periodic solutions of impulsive systems with periodic delays”, In: H. Akça, V.C. Covachev, E. Litsyn (Eds.): Proceedings of the International Conference on Biomathematics Bioinformatics and Application of Functional Differential Difference Equations, Alanya, Turkey, 14–19 July, 1999, Publication of the Biology Department, Faculty of Arts and Sciences, Akdeniz University, Antalya, 1999, pp. 65–76. Google Scholar

  • [2] H. Akça and V.C. Covachev: “Periodic solutions of linear impulsive systems with periodic delays in the critical case”, In: Third International Conference on Dynamic Systems & Applications, Atlanta, Georgia, May 1999, Proceedings of Dynamic Systems and Applications, Vol. III, pp. 15–22. Google Scholar

  • [3] N.V. Azbelev, V.P. Maximov, L.F. Rakhmatullina: Introduction to the Theory of Functional Differential Equations, Nauka, Moscow, 1991. Google Scholar

  • [4] D.D. Bainov and V.C. Covachev: “Impulsive Differential Equations with a Small Parameter”, Series on Advances in Mathematics for Applied Sciences 24, World Scientific, Singapore, 1994. Google Scholar

  • [5] D.D. Bainov and V.C. Covachev: “Periodic solutions of impulsive systems with a small delay”, J. Phys. A: Math. and Gen., Vol. 27, (1994), pp. 5551–5563. http://dx.doi.org/10.1088/0305-4470/27/16/020CrossrefGoogle Scholar

  • [6] D.D. Bainov and V.C. Covachev: “Existence of periodic solutions of neutral impulsive systems with a small delay”, In: M. Marinov and D. Ivanchev (Eds.): 20th Summer School “Applications of Mathematics in Engineering”, Varna, 26.08-02.09, 1994, Sofia, 1995, pp. 35–40. Google Scholar

  • [7] D.D. Bainov and V.C. Covachev: “Periodic solutions of impulsive systems with delay viewed as small parameter”, Riv. Mat. Pura Appl., Vol. 19, (1996), pp. 9–25. Google Scholar

  • [8] D.D. Bainov, V.C. Covachev, I. Stamova: “Stability under persistent disturbances of impulsive differential-difference equations of neutral type”, J. Math. Anal. Appl., Vol. 187, (1994), pp. 799–808. http://dx.doi.org/10.1006/jmaa.1994.1390CrossrefGoogle Scholar

  • [9] A.A. Boichuk and V.C. Covachev: “Periodic solutions of impulsive systems with a small delay in the critical case of first order”, In: H. Akça, L. Berezansky, E. Braverman, L. Byszewski, S. Elaydi, I. Győri (Eds.): Functional Differential-Difference Equations and Applications, Antalya, Turkey, 18–23 August 1997, Electronic Publishing House. Google Scholar

  • [10] A.A. Boichuk and V.C. Covachev: “Periodic solutions of impulsive systems with a small delay in the critical case of second order”, Nonlinear Oscillations, No. 1, (1998), pp. 6–19. Google Scholar

  • [11] V.C. Covachev: “Almost periodic solutions of impulsive systems with periodic time-dependent perturbed delays”, Functional Differential Equations, Vol. 9, (2002), pp. 91–108. Google Scholar

  • [12] J. Hale: Theory of Functional Differential Equations, Springer, New York-Heidelberg-Berlin, 1977. Google Scholar

  • [13] L. Jódar, R.J. Villanueva, V.C. Covachev: “Periodic solutions of neutral impulsive systems with a small delay”, In: D.D. Bainov and V.C. Covachev (Eds.). Proceedings of the Fourth International Colloquium on Differential Equations, Plovdiv, Bulgaria, 18–22 August, 1993, VSP, Utrecht, The Netherlands, Tokyo, Japan, 1994, pp. 137–146. Google Scholar

  • [14] V. Lakshmikantham, D.D. Bainov, P.S. Simeonov: “Theory of Impulsive Differential Equations”, Series in Modern Applied Mathematics 6, World Scientific, Singapore, 1989. Google Scholar

  • [15] A.M. Samoilenko and N.A. Perestyuk: “Impulsive Differential Equations”, World Scientific Series on Nonlinear Science. Ser. A: Monographs and Treatises 14, World Scientific, Singapore, 1995. Google Scholar

  • [16] D. Schley and S.A. Gourley: “Asymptotic linear stability for population models with periodic time-dependent perturbed delays”, In: Alcalá 1st International Conference on Mathematical Ecology, September 4–8, 1998, Alcalá de Henares, Spain, Abstracts, p. 146. Google Scholar

About the article

Published Online: 2003-09-01

Published in Print: 2003-09-01


Citation Information: Open Mathematics, Volume 1, Issue 3, Pages 292–314, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/BF02475211.

Export Citation

© 2003 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in